# SDR CA011219009

- Difficulty date: December 9, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 8,980 hours
- Engine: Tmeca ARRIEL1S1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 7665103004073
- Condition: Chafed
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING POST FLIGHT WALK AROUND FLIGHT CREW NOTICED HYD FLUID LEAKING OUT OF COWLING. COWL WAS REMOVED. HYD RESEVOIR WAS 1/2 FULL AND A/C GROUND RUN A LEAK WAS DETECTED UNDER A CLAMP OF NR 2 SYSTEM PRESSURE LINE. THE LINE WAS REPLACED WITH A NEW PART, NR 2 SYSTEM HYD OIL TOPPED UP TO FULL MARK. A/C GROUND RUN & LEAK CHECKED SERVICEABLE & RETURNED TO SERVICE.
